MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC FEMORAL SIZE 4, RIGHT
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Aseptic loosening (4883)
Date of Event 10/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: logic cc tib insert size 4, 17mm (cat# 02-012-65-4017 / serial# (b)(4), logic stem ext 18mm x 80mm (cat# 02-012-60-1880 / serial# (b)(4), three peg patella 38mm (cat# 200-02-38 / serial# (b)(4), 3" trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(4), threaded pin size 2.3 collared 2pk (cat# 521-78-23 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the legal brief, on (b)(6) 2020, patient underwent revision of his failed right optetrak device.During the revision procedure, patient¿s surgeon noted defective equipment requiring complete revision.Subsequently, patient underwent a second revision surgery due to defective equipment on (b)(6) 2022.Upon information and belief, the defective optetrak device failed prematurely in patient¿s right knee.The polyethylene component used in the optetrak device was defective, leading to early aseptic loosening.A packaging defect in the packaging containing the optetrak polyethylene inserts accelerated polyethylene wear due to oxidation.
 
Additional Manufacturer Narrative
As a result of the investigation, the product in question and failure mode have been altered, as such, the following fields have been updated: d1, d4, d10, g4, h4, and h6.D10.Concomitants: 02-010-06-0340 - logic cc femoral size 4, right, 6261302, 02-012-60-1880 - logic stem ext 18mm x 80mm, 5833757, 200-02-38 - three peg patella 38mm, 5586944, 201-78-81 - 3" trocar, mod.Hex 2pk, 6167756.H6: investigation results - the reason for the revision cannot be confirmed from the information provided, but may be due to prosthesis wear as reported, patient conditions, use of incompatible sized components or inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed as no images or radiographs were provided and the devices were not available for evaluation.
 
Event or Problem Description
Report #1 of 2 for this event.As reported via legal documentation a patient underwent a revision of the right knee total arthroplasty.Subsequently, two (2) years later, the patient underwent a second (2nd) right knee revision due to pain, prosthesis wear and aseptic (non-infected) loosening.The tibial insert component was exchanged.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5, e (correcting initial report), g2 (correcting initial report),h6: clinical codes, component code, types of investigation.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2026-00236.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC TIB INSERT SIZE 4, 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16092560
Report Number1038671-2023-00004
Device Sequence Number12414785
Product Code JWH
UDI-Device Identifier10885862266149
UDI-Public10885862266149
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC CC FEMORAL SIZE 4, RIGHT
Device Catalogue Number02-012-65-4017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer09/18/2023
02/25/2026
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date09/21/2023
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale